# SDR IPXA09555527

- Difficulty date: March 24, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION ON FLOORBEAM BS 310, LBL 59, WL 208 UPPER SURFACE.  REMOVED DAMAGE HFEC INSPECT, FABRICATED REPAIR PARTS, INSTALLED REPAIR PARTS WITH FAYING SURFACE SEAL, PER ER NR 09-2129 DATED 09APR09.
